Isogeny classes of abelian varieties over function fields

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study finiteness problems for isogeny classes of abelian varieties over an algebraic function field K in one variable over the field of complex numbers. In particular, we construct explicitly a non-isotrivial absolutely simple abelian fourfold X over a certain K such that the isogeny class of X×X contains infinitely many mutually non-isomorphic principally polarized abelian varieties. (Such examples do not exist when the ground field is finitely generated over its prime subfield.)

Original languageEnglish (US)
Pages (from-to)312-334
Number of pages23
JournalProceedings of the London Mathematical Society
Volume96
Issue number2
DOIs
StatePublished - Mar 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Isogeny classes of abelian varieties over function fields'. Together they form a unique fingerprint.

Cite this